Maximal ...-Subgroups of the Symmetric Groups.

Christopher D.H. Cooper

Mathematische Zeitschrift (1971)

  • Volume: 123, page 285-289
  • ISSN: 0025-5874; 1432-1823

How to cite


Cooper, Christopher D.H.. "Maximal ...-Subgroups of the Symmetric Groups.." Mathematische Zeitschrift 123 (1971): 285-289. <>.

author = {Cooper, Christopher D.H.},
journal = {Mathematische Zeitschrift},
pages = {285-289},
title = {Maximal ...-Subgroups of the Symmetric Groups.},
url = {},
volume = {123},
year = {1971},

AU - Cooper, Christopher D.H.
TI - Maximal ...-Subgroups of the Symmetric Groups.
JO - Mathematische Zeitschrift
PY - 1971
VL - 123
SP - 285
EP - 289
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.